# SDR MASA200400562

- Difficulty date: October 4, 2004
- Submitted: March 20, 2006
- Operation: Air carrier
- Aircraft: N835MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145353
- Aircraft time: 9,065 hours, 8,433 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ASH 2792 DCA - HAD AN AUTO PILOT DISENGAGE IN FLIGHT AT FL 210.  THE AIRCRAFT ROLLED UNCOMMANDED TO THE RIGHT, THEN ABRUPTLY TO THE LEFT.  MAINTENANCE INSPECTED AND TESTED AUTO PILOT SYSTEM AND COULD NOT DUPLICATE FAULT.
